# SDR SWAA2024030448020

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS663 AND RBL41.   PERFORMED LEAK CHECK ON ANGLE  IAW B737-700 AMM 28-11-00-790-80 NOT FOUND LEAK.  CORRECTED STEP 2 PERFORMED LEAK CHECK ON ANGLE LOCATED BS663 AND RBL41 WING CENTER SECTION IAW B737-700 AMM 28-11-00-790-801 NOT FOUND LEAK.;[04] CORRECTED STEP 3 PERFORMED LEAK CHECK ON ANGLE LOCATED BS663 AND RBL41 WING CENTER SECTION IAW B737-700 AMM 28-11-00-790-801 NOT FOUND LEAK. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPLACED ANGLE LOCATED BS663 AND RBL41 WING CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; DRAWING 111A1000 SHEET 226 REV A AND DRAWING 111A1000 SHEET 190 REV?.
